# SDR UIEA2025030800227

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 162000105
- Part serial: 455
- Condition: Leaking
- Location: Zone 300
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKAGE AT ELEVATOR FEEL UNIT IN HORIZONTAL STABILIZER TORSION BOX COMPARTMENT, LH SIDE.( LEAKAGE AT ELEVATOR FEEL UNIT IN HORIZONTAL STABILIZER TORSION BOX COMPARTMENT, LH SIDE. ELEVATOR FEEL UNIT WAS REPLACED AND TEST WAS PERFORMED IAW AMM 27-31-19-424-015 REV 144. NO FURTHER DEFECTS NOTED. )
